# SDR PA03003

- Difficulty date: February 6, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N920DC
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 534
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 2,719 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE 2 NUMEROUS INTERMITTENT FAILURES.  FOUND NO FAILURES REPORTED IN MDUA FAULT HISTORY.  OPERATIONALLY CHECKED AUTOTHROTTLE SYSTEM CHANNELS 1 AND 2 IAW CMP CODE 223005 SEVERAL TIMES WITH NO FAILURES NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
